MathSciNet Relay Station
MathSciNet bibliographic data
MR2189083 (2006h:62019) 62E17 (60F05)
Röllin, Adrian Approximation of sums of conditionally independent variables by the translated Poisson distribution. Bernoulli 11 (2005), no. 6, 1115–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement